Purpose Patients undergoing hematopoietic cell transplantation are treated with multiple medications, potentially complicated by drug-drug interactions. Drug interactions with sirolimus, voriconazole, and rifampin are particularly difficult because of the complex and simultaneous enzyme inhibition and induction mechanisms. We report a hematopoietic cell transplantation patient receiving sirolimus and voriconazole who was given rifampin while being treated for presumed methicillin-resistant Staphylococcus aureus meningitis. Summary A 31 year-old female received a nonmyeloablative allogeneic umbilical cord hematopoietic cell transplantation for myelodysplastic syndrome transformed to acute myeloid leukemia (AML). Her graft versus host disease and antifungal prophylaxis included sirolimus and voriconazole, respectively. Therapeutic drug monitoring prior to admission revealed a stable outpatient sirolimus regimen of 0.4 mg orally daily (trough goal 3-12 mcg/L). She was admitted to the inpatient hematopoietic cell transplantation service and diagnosed with methicillin-resistant Staphylococcus aureus bacteremia and presumed bacterial meningitis 217 days after transplant. Intravenous rifampin and vancomycin were initiated and voriconazole was changed to micafungin. Sirolimus trough concentrations were undetectable two days after starting rifampin. Therapeutic sirolimus concentrations were achieved four days later, at a sirolimus dose of 16-18 mg orally daily. Rifampin was discontinued after nine days and the sirolimus dose was adjusted accordingly, maintaining therapeutic levels throughout follow-up. The patient suffered a flare of chronic skin graft versus host disease requiring etanercept, high-dose systemic steroids, and topical steroids. Conclusion To the best of our knowledge, this is the first report describing the management of sirolimus during the transition from voriconazole inhibition to rifampin induction. Clinicians should be aware of potential drug-drug interactions.